# SDR SWIA2019120646831

- Difficulty date: November 19, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N213SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000666
- Aircraft time: 7,437 hours, 4,090 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Torque Tube
- Condition: Detached
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TORQUE TUBE S9 INBOARD BOOT PULLED OUT OF RETAINER (C-CHECK) RO 11/27/2019  REMOVED DAMAGED S9 TORQUE TUBE AND INSTALLED A NEW S9 TORQUE TUBE AT THE ORIGINAL POSITION. TORQUE WRENCH ASSET #7217 CAL DUE 5-4-20 REF. E175 AMM 27-81-03. OPS CHECK GOOD THIS TIME. REF. E175 AMM 27-80-00 REF CAMP #19842318 SEE ATTACHED IPM-12 FOR ICI  THIS SDR IS BEING REPORTED AS PART OF THE CORRECTIVE ACTION PLAN FOR VDR REGARDING SDRS OVER DUE.
